# SDR WRNA201100003

- Difficulty date: April 2, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N953AR
- Make and model: Doug MD-11F
- Aircraft serial: 48520
- Aircraft time: 55,892 hours, 14,365 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THEY HAD ELECTRICAL PROBLEMS, A/C TIE NR 1 FAIL, TR NR 1 FAIL.  MX CONTROL ADVISED CREW TO RETURN TO BASE (MAIMI).  A/C RETURNED TO BASE, LANDING NORMAL.  MX PERFORMED T/S IAW FIN 24-20-46-00 FIG 140, PERFORMED TRS OF EPCU IAW 24-08-01.  ALL TEST SATISFACTORY, ENGINE RUN ACCOMPLISHED.  NO FAULTS NOTED, A/C RELEASED FOR SERVICE.
